# SDR CA990226007

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G01
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFT BULKHEAD SMOKE WARNING ILLUMINATED, AIRCRAFT SAFELY LANDED.   INVESTIGATION REVEALED CONDENSATION IN SMOKE DETECTOR DUCT LEADING TO FAILURE OF UNIT.
